Mikhailov, AV and Novikov, V.S. (2002) Perturbative symmetry approach. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 35 (22). pp. 4775-4790. ISSN 0305-4470.
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
The aim of our paper is to formulate a perturbative version of the symmetry approach in the symbolic representation and to generalize it in order to make it suitable for the study of nonlocal and non-evolution equations. Our formalism is the development and incorporation of the perturbative approach of Zakharov and Schulman, the symbolic method of Sanders and Wang and the standard symmetry approach of Shabat et al. We apply our theory to describe integrable generalizations of the Benjamin-Ono type equations and to isolate integrable cases of the Camassa-Holm type equations.
|Uncontrolled keywords:||EVOLUTION-EQUATIONS; CLASSIFICATION; INTEGRABILITY; SYSTEMS|
|Subjects:||Q Science > QA Mathematics (inc Computing science)|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science|
|Depositing User:||Judith Broom|
|Date Deposited:||19 Dec 2007 18:40|
|Last Modified:||11 Jan 2012 10:40|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/1010 (The current URI for this page, for reference purposes)|
- Depositors only (login required):